# SDR SWAA2024062890204

- Difficulty date: May 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 Rbl21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURES SHIELD BETWEEN BS 767 & 767+25, RBL 21-22 HAS SURFACE CORROSION.  REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.045' REMAINING THICKNESS). SHIELD IS OUT OF LIMITS PER SRM 53-60-15-1A-1.  REMOVED SHIELD ASSY IAW SRM 51-40-02.  DRILLED AND COUNTERSINK NEW SHIELD ASSY. IAW SRM 51-40-05.  INSTALLED NEW SHIELD ASSY IAW SRM 51-40-02.   REMOVED AND REPLACED SHIELD ASSY IAW SRM 51-40-02.
